# SDR F3LA00161

- Difficulty date: July 30, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 48,512 hours, 28,838 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron Tab
- Part time: 3,193 hours, 1,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK, INSPECTION REPORTED LT AILERON TAB DELAMINATED AT TRAILING EDGE.  MAINTENANCE REPAIRED PER SRM 51-70-06, REPAIR NR 6 AND 51-60-03 AND REINSTALLED PER MM 27-11-21.  (X)
